They are Killing my Daughter

I am now going to write a little about the awful care provided.

The NHS care provided is centred mainly around drugs – prescribed drugs.  There is no choice in treatment.  My first concern was about the addictive nature of the drugs and I was told by one of the first psychiatrists that these drugs were not addictive.   I only wish I knew what I know now.   I was told along with my daughter you have to be on them for the rest of your life when in fact this is rubbish. However, the fact is you cannot just come off these drugs easily and you need professional help and this is not readily available.

Elizabeth is currently on a ward she describes as “prison”.   She is not allowed out unaccompanied since she has gone missing and due to her vulnerability.  She is on a very high dosage of the anti-psychotic drug Seroquel or (Quetiapane).  My father who had Alzheimers was also on this extremely harmful so called medication.  I have already complained to the FDA about the side effects of this drug and contacted the manufacturers, Astra Zeneca.   They said they were willing to contact the team however they were forbidden to speak to me further because of the fact they are governed by the British Pharmaceutical Industry.  Elizabeth has begged many times to come off the medication but noone has listened ———–up until now – up until I have had to challenge the whole team which I will go into later on. 

Anyway the “care” has been medication on the whole and little else.  The various Psychiatrists have been forced to admit to me that they prescribe on a “trial and error basis”.  This medication is extremely harmful and can lead to heart, lung, liver problems and diabetes/serious side effects.  They are the cause of suicide and homicide and severe anxiety/hallucinations in my daughter’s case and aggression/violence.

The first medication prescribed was Cipralix – an anti-depressant.  This made my daughter’s face itchy to the point she was scratching at her face all the time, resulting in scars.  It made her aggressive and she suffered from severe headaches.

The next drug was an anti-psychotic called Rispiridon – again this was supplied to my father who had Alzheimers.   This caused massive weight gain and she felt terrible on it.    Because of this, the psychiatrist prescribed a newer drug he praised highly called Aripraprazol.    This was about the worst drug yet I saw it recommended on the site of NICE guidelines.  This drug was supposed not to lead to high increased weight gain but instead I thought my daughter was suffering from bullimia – she just did not get on with this drug.   I started to look up the side effects as I could see at first hand my daughter was suffering.   “Elizabeth” took herself off Aripraprazol as she did with Cipralix and she was OK at first for weeks on end.    Then after an evening out at a nice show her behaviour went beyond control so I took her to a neighbouring NHS trust Hospital to see if they could give her something to calm herself down.  After a serious incident there she was taken in and admitted there but just for a week before being sent back to this area’s awful acute wards which at the time had cubicles for bedrooms.  I visited her the next day but she was still disturbed however they wanted to discharge her after her admission which was wrong.  ON seeing the ward I was glad I brought her as there had been an extremely serious incident that happened to my daughter whilst under the care of the Day Hospital of the local hospital but unfortunately this was shortlived as she got sent back to the home area.

 

The neighbouring NHS Trust hospital then prescribed Olanzapane which again I looked up and to my dismay I was horrified by what I had found out about this harmful drug and when I found this out I challenged the team  who changed the medication to Quetiapane or (Seroquel).  This was the same as my father’s changed prescription.  Now the team want to change the medication to Clozaril which is against my daughter’s wishes and requires monthly blood checks for serious side effects.  I am backing her to hilt as none of these harmful drugs have worked so far.  They have in fact made her ten times worse.   The awful thing is I have discovered you cannot just come off them you need help.   It is easy to relapse on a low dosage and end up suffering from psychosis. 

 

Worst of all I started asking for the medical files and discovered several different diagnoses, some conflicting. 

 

I then started my campaign for my daughter who wished to come off the drugs and no-one listened to her so I appointed the most wonderful psychiatrist under the private sector.

 

I wish to refer everyone to the most wonderful publication which I will talk about next week obtainable through the CCHR website.   This is called Diagnosis & Statistical Manual – Psychiatry’s Deadliest Scam.    My daughter enjoyed watching this with me and this wonderful DVD has exposed the abuse that is going on as it contained interviews with top leading professionals who had to admit that diagnoses were not based on scientific evidence.

Next week I will write more about this and hopefully, I will get around to posting some pictures of the area in which I live.   

Despite the awful situation of having a daughter on an acute ward I do try to spend some quality time with her.   I had her off the ward yesterday and today took her to the cinema where she saw a lovely film called the Best Exotic Marigold Hotel.   I then took her back to the ward where she is still awaiting placement at the specialist hospital but this could take a few more weeks yet much to my dismay.

Advertisements
2 comments
  1. Victor Sifontes said:

    I can’t help but feeling woeful to know that you have had to go through all this nightmare. One would think things like these do not happen in a country like England and I dare say most people believe so. I will help you to spread this outside the UK. This situation has to gone public.

  2. DINA POURSANIDOU said:

    Hi, Susan. I am glad that your blog exists. I am very sorry for the lack of genuine therapeutic care that your daughter is experiencing…I can really identify with that as there was no therapeutic care on the ward where I was detained under Section 3 of the mental health act back in 2009- i was there for 3 months…we were only medicated and fed with awful food…i experienced the ward as a prison and escaped twice…as for the drugs’ side effects, I was on olanzapine for quite a while and mainly as a result of that (and due to over-eating as a way to exert some control on my life as I was powerless) my weight doubled! I was then put on Aripriprazol as an alternative but that had serious side effects too…finally I was put on lithium which in my case worked but it is a very toxic drug and I need to have blood tests every 3 months…of course lithium is notorious for weight gain…Thank you for having this blog and protestingKind regardsDina Poursanidou

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: